Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I'm having mild back pain on the 10th day of accutane I don't want to develop some serious back or joint problems my dose is kinda low I'm on 30mg and I weight like 70kg ( 0.4mg/kg a day ) did any one had any problem with that kind of dose? Should I stop or not please help:/

Share this post


Link to post
Share on other sites

Yes during my first course I had back pain. It will most likely go away after your body adjust to taking it. I even believe it is a listed side effect.

Share this post


Link to post
Share on other sites

oh yes, back pain is a side effect, and it may remain through the entire course

talk to your doctor about it on your next visit- they seem to not really cover the common side effects, do keep them posted on each

it is a bumpy road, but one that is successful for most, good luck to you!

Share this post


Link to post
Share on other sites

oh yes, back pain is a side effect, and it may remain through the entire course

talk to your doctor about it on your next visit- they seem to not really cover the common side effects, do keep them posted on each

it is a bumpy road, but one that is successful for most, good luck to you!

Thx for replying I think I don't have back pain and its my imagination I think a lot about it cause I'm worried its gonna make me stop my workouts and I really don't want I've been working out for two years now and I don't want to stop over controlable acne:/

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×